MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER STICK M4; MOTOR HANDPIECE MAX. 6000RPM

RICHARD WOLF GMBH POWER STICK M4; MOTOR HANDPIECE MAX. 6000RPM
Model Number 8564021
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf medical instruments corp.(rwmic) of an issue regarding a motor handpiece max.6000rpm, part id: 8564.021, sn # (b)(6).According to the customer, the handpiece lost suction near the end of a holep procedure.The reported issue caused a 30 minute delay during the procedure to change disposables of the system.The scheduled procedure was completed.There is no report of injury to the patient or other personnel.

Brand Name
POWER STICK M4
Common Device Name
MOTOR HANDPIECE MAX. 6000RPM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18140264
Report Number9611102-2023-00066
Device Sequence Number6560068
Product Code GEY
UDI-Device Identifier04055207017982
UDI-Public04055207017982
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8564021
Device Catalogue Number8564.021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown